# SDR 17GR201605160002

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: General aviation
- Aircraft: N421ES
- Make and model: Cessna 421C
- Aircraft serial: 421C801
- Aircraft time: 7,303 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Housing
- Part number: 515517525
- Condition: Cracked
- Location: Filter
- Part time: 7,303 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED LT ENGINE FILTER HOUSING. CRACK DISCOVERED WHILE ADJUSTING THE ALTERNATE AIR DOOR. CRACK WAS ON THE FLANGE BETWEEN THE FILTER AND THE ALTERNATE AIR DOOR ASSEMBLY.
